Home / Journals / Mathematics & Statistics / American Journal of Theoretical and Applied Statistics
ISSN Print: 2326-8999
Frequency: Bimonthly
ISSN Online: 2326-9006
Recommend to Library
Cheruiyot Chepkeitany Joseph, Waititu Anthony, Wanjoya Anthony
Pages: 235-241   Published Online: Nov. 6, 2018
PDF (1204KB)    
Belayneh Debasu Kelkay, Kassaye Wudu Seid
Pages: 229-234   Published Online: Nov. 6, 2018
PDF (286KB)    
Miao Gao, Walter Leite, Jinxiang Hu
Pages: 222-228   Published Online: Nov. 1, 2018
PDF (575KB)    
Joseph Gogodze
Pages: 215-221   Published Online: Oct. 31, 2018
PDF (1008KB)    
Christine Gacheri Mutuura, Anthony Kibira Wanjoya, Isaiah Njoroge Mwangi
Pages: 193-199   Published Online: Oct. 11, 2018
PDF (314KB)    
Bereket Getachew Mamo, Markos Abiso
Pages: 188-192   Published Online: Sep. 21, 2018
PDF (257KB)    
Anthony Effiong Usoro, Eyo Awakessien Clement
Pages: 180-187   Published Online: Sep. 4, 2018
PDF (348KB)    
Nasiru Mukaila Olakorede, Samuel Olayemi Olanrewaju, Maji Yusufu Ugbede
Pages: 173-179   Published Online: Aug. 6, 2018
PDF (341KB)    
Editorial Board
More
Mahammad Ahmad Nurmammadov
Department of Natural Sciences and Teaching Methods, Azerbaijan State Pedagogical University
Baku, Caucasus, Azerbaijan
Peer Reviewers
More
Norziha Che Him
Department of Mathematics and Statistics, Universiti Tun Hussein Onn Malaysia
Pagoh, Johor, Malaysia
Johannes Tshepiso Tsoku
Department of Business Statistics and Operations Research, North West University
Mafikeng, North West, South Africa
Arnab Maity
Department of Statistics, Texas A&M University
College Station, Texas, USA
Avijit Maji
Department of Statistics and Information Management, Reserve Bank of India
Patna, Bihar, India
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931